Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 13, Issue 2, 2019
Metadata
 

Boundaries, spectral triples and $K$-homology
Iain Forsyth, Magnus Goffeng, Bram Mesland and Adam Rennie
pp. 407–472
Abstract | Full-Text PDF (529 KB) | Metadata

On the anti-Yetter–Drinfeld module-contramodule correspondence
Ilya Shapiro
pp. 473–497
Abstract | Full-Text PDF (315 KB) | Metadata

Voevodsky's conjecture for cubic fourfolds and Gushel–Mukai fourfolds via noncommutative K3 surfaces
Mattia Ornaghi and Laura Pertusi
pp. 499–515
Abstract | Full-Text PDF (264 KB) | Metadata

An abstract characterization of noncommutative projective lines
Adam Nyman
pp. 517–552
Abstract | Full-Text PDF (399 KB) | Metadata

An analytic $LT$-equivariant index and noncommutative geometry
Doman Takata
pp. 553–586
Abstract | Full-Text PDF (392 KB) | Metadata

A free product pair rigidity result in von Neumann algebras
Yoshimichi Ueda
pp. 587–607
Abstract | Full-Text PDF (314 KB) | Metadata

A non-commutative Bertini theorem
Jørgen Vold Rennemo, Ed Segal and Michel Van den Bergh
pp. 609–616
Abstract | Full-Text PDF (200 KB) | Metadata

Rough index theory on spaces of polynomial growth and contractibility
Alexander Engel
pp. 617–666
Abstract | Full-Text PDF (462 KB) | Metadata

Pertinency of Hopf actions and quotient categories of Cohen–Macaulay algebras
Yanhong Bao, Jiwei He and James J. Zhang
pp. 667–710
Abstract | Full-Text PDF (414 KB) | Metadata

Model theory and Rokhlin dimension for compact quantum group actions
Eusebio Gardella, Mehrdad Kalantar and Martino Lupini
pp. 711–767
Abstract | Full-Text PDF (467 KB) | Metadata

Hochschild cohomology of noncommutative planes and quadrics
Pieter Belmans
pp. 769–795
Abstract | Full-Text PDF (315 KB) | Metadata

A correction to a paper of Higson and Kasparov
Shintaro Nishikawa
pp. 797–803
Abstract | Full-Text PDF (188 KB) | Metadata